← Return to caffeine withdrawal headche and exhaustion

Discussion
aliali (@aliali)

caffeine withdrawal headche and exhaustion

Depression & Anxiety | Last Active: Oct 16, 2019 | Replies (2)

Comment receiving replies
@lisalucier

Hi, @aliali – sounds as though you feel you experienced some effects with increased caffeine consumption like headaches and exhaustion and poor concentration.

Some Mayo Clinic information that may be helpful on the medications you are taking include:
– On escitalopram (Cipralex) https://www.mayoclinic.org/drugs-supplements/escitalopram-oral-route/description/drg-20063707

– On acetaminophen (Panadol) https://www.mayoclinic.org/drugs-supplements/acetaminophen-oral-route-rectal-route/description/drg-20068480

Mayo Clinic also has an article related to amount of caffeine one takes in that may be of interest https://www.mayoclinic.org/healthy-lifestyle/nutrition-and-healthy-eating/in-depth/caffeine/art-20045678

Clarifying whether you had these effects while taking in more caffeine than usual, aliali, or whether it happened after you took in more caffeine than normal for you? Are you indicating you have some concern about interaction of the caffeine with the other medications you have mentioned? What kind of performance are you looking to improve (e.g., athletic)?

Jump to this post


Replies to "Hi, @aliali - sounds as though you feel you experienced some effects with increased caffeine consumption..."

@lisalucier
Everyday life performance
I suspect interaction but unsure
The 2nd day of consuming much caffeine the symptoms appeared immediately